# SDR SWAA2016061052730

- Difficulty date: June 9, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 34,748 hours, 20,295 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113A8200Y9
- Part serial: WN258
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG CENTER STRUT DOOR CRACKED ON INNER STIFFENER JUST ABOVE FORWARD ATTACH POINT.  R & R DOOR IAW AMM.
